# SDR DALA2017092207091

- Difficulty date: September 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,181 hours, 18,964 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Bent
- Location: Bs 1963
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR AFT LT FRAME BENT JUST ABOVE BS 1963.  REMOVED AND REPLACED THE DOOR FRAME IAW DWG 148N1605-7,  SRM 51-40-05, & 51-40-02.
